# SDR HALA0800008

- Difficulty date: January 7, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 19,833 hours, 3,810 cycles
- System (JASC): 3150 · Central Warning
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DURING POWER UP OF ACFT, NOTED L/ENG FIRE LP 1 DISPLAYED ON EICAS.  ACCOMPLISHED FIM 26-11-00, WHEN SWAPPING CARDS MSG CLEARED, RETURNED CARDS TO ORIGINAL POSITION, NO FAULTS INDICATED.
